# SDR SWAA2020022441655

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 56,657 hours, 33,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TO BODY EMERGENCY LIGHT WAS INOPERATIVE. / RELAMPED PER AMM.
